Feb 28, 2008
I take Truvada and Lexiva. I'm noticing excess body hair with an unusual length. Is this a common side effect of these drugs? I live in Florida and need to be able to remove my shirt without shame or being dirrected to a groomer. Is there any danger in having this hair removed by laser.? My insurer is an HMO. If this hair is due to the drugs I take, will they contribute to the cost of hair removal? Thank You, The Wolfman
Response from Dr. Henry
I haven't observed nor have heard of clear link between Truvada + Lexiva and excess body hair. Some persons taking androgenic products (testosterone) or minoxidil may seen an exagerated effect when taking some HIV meds such as protease inhibitors. If any reader is aware of a reference on this subject please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Make You Tired And Cold?
- How Long Does It Take For Hiv Symptoms To Start?
- Effects Of Smoking Addiction On Peripheral Neuropathy
- Hiv Transmission Through The Nose
- In Hiv Does White Blood Cells Or Red Blood Cells Have To Do With Hiv
- When Would Know If You Have Herpes After Coming In Contact?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.